# SDR HALA2009092300437

- Difficulty date: September 23, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,356 hours, 30,803 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Part number: 9243M79G43
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING OVERTEMP INSP FOUND INB LINER FOR OUTLET GUIDE VANE AT 9 O'CLOCK POS LOOKING FROM FWD LOOKING AFT LIFTING DUE TO DAMAGE AROUND FASTENERS.  RMVD INBD LINER AND OGV AND FAIRINGS IAW AMM 72-33-03.  INSTLD ACCOUSTICAL LINER SEGMENTS IAW TASK 72-33-03-402-009-600 STEPS 1A THRU G.  OGV FAIRINGS (STEPS 2A THRU E4) IN AMM 72-33-03 PEND AND EDGE SEAL PEND FOR LINERS AND FAIRINGS EDGE SEAL COMPLTD AMM 72-33-03 OK FOR SERVICE.
